Existence of Solutions for a Variational Unilateral System
MetadataShow full metadata
In this work the authors study the existence of weak solutions of the nonlinear unilateral mixed problem associated to the inequalities utt - M(|∇u|2) ∆u + θ ≥ f, θt - ∆θ + ut ≥ g, where f, g, M are given real-valued functions with M positive.
CitationClark, M. R., & Lima, O. A. (2002). Existence of solutions for a variational unilateral system. Electronic Journal of Differential Equations, 2002(22), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.